Conjugate Transforms on Dyadic Group

U. Goginava, A. Saatashvili

Research output: Contribution to journalArticlepeer-review


Abstract: In this paper we study the properties of the Lebesgue constant of the conjugate transforms. For conjugate Fejér means we will find necessary and sufficient condition on t for which the estimation (Formula presented.) holds. We also prove that for dyadic irrational t, L log L is the maximal Orlicz space for which the estimation (Formula presented.). is valid.

Original languageEnglish
Pages (from-to)9-22
Number of pages14
JournalJournal of Contemporary Mathematical Analysis
Issue number1
Publication statusPublished - Jan 2021


  • conjugate Walsh transform
  • convergence in norm
  • Martingale transform

ASJC Scopus subject areas

  • Analysis
  • Control and Optimization
  • Applied Mathematics


Dive into the research topics of 'Conjugate Transforms on Dyadic Group'. Together they form a unique fingerprint.

Cite this